# SDR USAA2014092600002

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 41,327 hours, 24,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TIME CHANGE OF LT ESCAPE SLIDE OFF WING RAMP, MX REPORTED A FAULT DURING OPERATIONS CHECK OF EMER LIGHT SYS.  R & R LT EPSU IAW AMM 33-51-38-000-001-A & 33-51-38-400-001-A.
